# SDR AALA20160804012

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 5,387 hours, 1,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LAVATORY SMOKE LIGHT ILLUMINATED FOR APPROXIMATELY ONE MINUTE. FLIGHT ATTENDANTS REPORTED SMOKE CAME FROM THE AFT LEFT LAVATORY AND CLEARED QUICKLY.  NO FLAMES WERE OBSERVED.  A PORTABLE EXTINGUISHER WAS DISCHARGED INTO THE LAVATORY TRASH CONTAINER AND ITS CONTENTS EXAMINED WITH NO EVIDENCE OF BURNED MATERIAL FOUND.  ALL OTHER LAVATORY TRASH CONTAINERS WERE INSPECTED WITH NO EVIDENCE OF BURNED MATERIAL FOUND.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT PORTABLE HALON EXTINGUISHER IAW AMM 26-26-01.
